Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/10286
Title: Hybrid Numerical Solution of Mixed Convection Boundary Layer Flow of Nanofluid Along an Inclined Plate with Prescribed Surface Fluxes
Authors: Bhargava R.
Pratibha,
Chandra H.
Published in: International Journal of Applied and Computational Mathematics
Abstract: The present paper contains a numerical study using hybrid approach on mixed convective boundary layer flow of a nanofluid past an inclined plate embedded in a porous medium. The inclined plate is maintained at uniform and constant heat, mass and nanoparticle fluxes, and the behavior of the porous medium is described by the Darcy’s model. The model considered for nanofluids incorporates the effects of Brownian motion and thermophoresis. Using appropriate similarity variables, system of non-linear ordinary differential equations are solved by hybrid approach consisting of finite element method and symbolic computation. The other effect of mixed convection parameter, buoyancy ratio parameter and inclination angle on the temperature, concentration of both salts and nanoparticle volume fraction are shown. It is found that concentration of salts and nanoparticle volume fraction decreases with increasing mixed convection parameter in the presence of nanofluid and both salts. © 2016, Springer India Pvt. Ltd.
Citation: International Journal of Applied and Computational Mathematics (2017), 3(4): 2909-2928
URI: https://doi.org/10.1007/s40819-016-0278-0
http://repository.iitr.ac.in/handle/123456789/10286
Issue Date: 2017
Publisher: Springer
Keywords: FEM
Hybrid approach
Inclined plate
Mixed convection
Nanofluid
Symbolic computation
ISSN: 23495103
Author Scopus IDs: 23063065000
16242456600
7101637130
Author Affiliations: Bhargava, R., Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee, 247667, India
Pratibha, Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee, 247667, India
Chandra, H., Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee, 247667, India
Funding Details: Acknowledgements All authors acknowledge the financial support received through the project supported by SERB. The help rendered by Ms. Rangoli Goyal, Research Scholar, Department of Mathematics is highly acknowledged.
Corresponding Author: Bhargava, R.; Department of Mathematics, Indian Institute of Technology RoorkeeIndia; email: rbharfma@iitr.ac.in
Appears in Collections:Journal Publications [MA]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.